# SDR DALA2020033002079

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,991 hours, 28,362 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 1540061) SEAT 11 ABC O2 MASK WAS DEPLOYED AND WAS INOP, DID NOT DROP AND / WAS DAMAGED AND NEED REPLACE. CORRECTIVE ACTION: INSTALLED SERVICEABLE PSU PER A319 AMM 35-21-41. OPS CHECK GOOD PER A319 AMM 35-23-00.
